JournalsprimsVol. 24, No. 4pp. 495–503

Microfunctions at the Boundary and Mild Microfunctions

  • Pierre Schapira

    Université Pierre et Marie Curie, Paris, France
  • Giuseppe Zampieri

    Università di Padova, Italy
Microfunctions at the Boundary and Mild Microfunctions cover
Download PDF

Abstract

Let X be a real manifold, ℱ an object of Db(X), the derived category of the category of bounded complexes of sheaves of abelian groups on X. The functor μhom (•,•), defined in [3], appears to be a useful tool especially in the theory of boundary value problems for partial differential equations. The aim of the present paper is to calculate the stalk of RΓzμ(NΩ, ℱ), when Ω is a convex (up to diffeomorphism) and open subset of a closed submanifold M of X, and Z is a closed convex proper cone of T*X. As an application we show how to recover in a short and functorial way, the theory of mild microfunctions by Kataoka [5].

Cite this article

Pierre Schapira, Giuseppe Zampieri, Microfunctions at the Boundary and Mild Microfunctions. Publ. Res. Inst. Math. Sci. 24 (1988), no. 4, pp. 495–503

DOI 10.2977/PRIMS/1195174864